MathSciNet Relay Station
MathSciNet bibliographic data
MR1271426 (95b:34117) 34K15 (34K20)
Burton, T. A.; Zhang, Bo Boundedness, periodicity, and convergence of solutions in a retarded Liénard equation. Ann. Mat. Pura Appl. (4) 165 (1993), 351–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement